Special normal form of a hyperbolic CR-manifold in ℂ⁴

Tom 70 / 1998

Vladimir Ežov, Gerd Schmalz Annales Polonici Mathematici 70 (1998), 99-107 DOI: 10.4064/ap-70-1-99-107

Streszczenie

We give a special normal form for a non-semiquadratic hyperbolic CR-manifold M of codimension 2 in ℂ⁴, i.e., a construction of coordinates where the equation of M satisfies certain conditions. The coordinates are determined up to a linear coordinate change.

Autorzy

  • Vladimir Ežov
  • Gerd Schmalz

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek